# SDR DLM8K060393

- Difficulty date: May 16, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 34,718 hours, 26,501 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Warning Light
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR HANDLE ON TAKEOFF RED NOSE GEAR LIGHT REMAINED ILLUMINATED ALONG WITH LOUD AIR NOISE.  DURING QRH PROCEDURES GEAR CAME DOWN SUCCESSFULLY BUT RED NOSE LIGHT REMAINED ON DURING SUBSEQUENT RETRACTION.  PERFORMED OPN 50006 NOSE LANDING GEAR STRUT TROUBLESHOOTING ACJIC.  SERVICED STRUT REF AMM.  JACKED AND SWUNG NOSE LANDING GEAR REF AMM.  NO DISCREPANCIES NOTED.  ALL INDICATIONS NORMAL.
